# SDR SWAA2021081302071

- Difficulty date: July 6, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Broken
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB IB OF DEFECTION RIB AT AFT SPAR ; REAR FLANGE BROKE AT BOLT HOLES. / REMOVED AND REPLACED BROKEN RIB ON WEB I/B OF DEFLECTION RIB AND PER SRM 51-10-02
